Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Morse lemma on arbitrary Banach spaces


Author: A. J. Tromba
Journal: Bull. Amer. Math. Soc. 79 (1973), 85-86
MSC (1970): Primary 49F15, 58E05
DOI: https://doi.org/10.1090/S0002-9904-1973-13104-0
MathSciNet review: 0305437
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Dunford and J. T. Schwartz, Linear operators. I: General theory, Pure and Appl. Math., vol. 7, Interscience, New York, 1958. MR 22 # 8302. MR 117523
  • 2. R. S. Palais, Morse theory on Hilbert manifolds, Topology 2 (1963), 299-340. MR 28 # 1633. MR 158410
  • 3. R. S. Palais, The Morse lemma for Banach spaces, Bull. Amer. Math. Soc. 75 (1969), 968-971. MR 40 # 6593. MR 253378
  • 4. A. Tromba, Morse lemma on Banach manifolds, Proc. Amer. Math. Soc. (to appear). MR 295395
  • 5. A. Tromba and J. Frampton, On the classification of spaces of Hölder continuous functions, J. Functional Anal. 10 (1972). MR 400297

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 49F15, 58E05

Retrieve articles in all journals with MSC (1970): 49F15, 58E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13104-0

American Mathematical Society